# SDR SWAA110939

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 16,629 hours, 9,794 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A502013
- Part serial: 002042
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING NR 2 SLAT L/E SKIN CRACKED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
